Fonctions d'ordre et valuations
Bulletin de la Société Mathématique de France, Volume 94 (1966), p. 301-311
@article{BSMF_1966__94__301_0,
     author = {Szpiro, Lucien},
     title = {Fonctions d'ordre et valuations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {94},
     year = {1966},
     pages = {301-311},
     doi = {10.24033/bsmf.1646},
     zbl = {0158.29303},
     mrnumber = {36 \#2613},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1966__94__301_0}
}
Szpiro, L. Fonctions d'ordre et valuations. Bulletin de la Société Mathématique de France, Volume 94 (1966) pp. 301-311. doi : 10.24033/bsmf.1646. http://www.numdam.org/item/BSMF_1966__94__301_0/

[1] Bourbaki (Nicolas). - Algèbre commutative, chap. 3-4, 5-6. - Paris, Hermann, 1961-1964 (Act. scient. et ind., 1293 et 1308 ; Bourbaki, 28 et 30).

[2] Cohn (P. M.). - An invariant characterization of pseudo-valuations on a field, Proc. Cambridge Phil. Soc., t. 50, 1954, p. 159-177. | MR 16,214a | Zbl 0055.03202

[3] Rees (Daniel). - Valuations associated with ideals, II, J. London math. Soc. t. 31, 1956, p. 221-227. | MR 18,8b | Zbl 0074.26303

[4] Rees (Daniel). - Valuations associated with a local ring, II, J. London math. Soc., t. 31, 1956, p. 228-235. | MR 18,8c | Zbl 0074.26401

[5] Samuel (Pierre). - Some asymptotic properties of powers of ideals, Annals of Math., Series 2, t. 56, 1952, p. 11-21. | MR 14,128c | Zbl 0049.02301